Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1980, Volume 48, Issue 4

Some Tests of Dynamic Specification for a Single Equation<879:STODSF>2.0.CO;2-6
p. 879-897

J. D. Sargan

This paper discusses the constraints on a dynamic equation represented by the possibility of factoring out an autoregressive error specification from a general lag structure. A suitable Wald test is defined and applied to a practical case.

Log In To View Full Content

Journal News